# SDR SWIA201743669

- Difficulty date: August 3, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 33,184 hours, 28,636 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  WING ANGLE COMMON TO AUX SPAR AND LOWER PLANK AT WS 59.0, OTBD OF BATTERY RIB AT 53.60, CORRODED.  REMOVED AND REPLACED ANGLE IAW SRM.
